Open During Coronavirus Outbreak
Attorneys Available 24/7
NO RECOVERY, NO FEE
(855) 385-2529

FREE CONSULTATION

Boniva Side Effects Can Cause Severe Injuries

Boniva Side Effects Can Cause Severe Injuries Boniva (Ibandronic acid) also marketed under the brand names Bondronat and Bonviva in a powerful drug produced by GlaxoSmithKline and prescribed for the treatment of osteoporosis.  According to recent studies the taking of the medication have been linked to serious medical heath adverse effects including Osteonecrosis of the Jaw (ONJ), also referred to as dead jaw, or osteomyelitis. While other studies have show an increase risk of bone fractures. Furthermore, in 2008 the FDA issued a warning of the risk of severe joint and muscle pain. Injured Party Compensation: Victims of serious medical issues caused by the use of defective prescription medication may be entitled to full and just complications for their injuries. Monetary compensation is based on various factors; claimants are usually entitled to recovery for
  • All medical and rehabilitation expenses stemming from the use of Boniva, including medical conditions which were worsened by the dangerous medication
  • Loss of income and future loss of income
  • Cost for care including home and nursing care because of incapacitation resulting form the use of Boniva
  • Pain and Suffering and emotional distress
  • Punitive Damages Where Possible
Serious medical injuries caused by the use of Booniva: Boniva Injury Lawsuits – How to Win Your Case in the Court of Law Cases against major pharmaceutical drug manufacturers for adverse effects cause by defective drugs is a complicated task for most personal injury attorneys in the county. Such claims require intense devotion to the practice of law, and large quantities of human capital and expertise. Generally there are three distinct claim for defects which can be brought forth by a plaintiff injured by a dangerous drug. (1) Defect in the original intended design (2) Defect in the manufacturing process so that the final produced drug in more dangerous than the original intended design (3) Failure to warn defect otherwise referred to as labeling defect. Finding the Right Attorney: The Downtown LA Law Firm is Nationally recognized for taking on some of the most challenging defective product claims in the county. If you have like to speak to one of our attorneys call (855)385-2529

COMMENTS (8)
Reply

I took Boniva for several years and was in constant pain and the doctors could not find
out what the problem until I heard the TV ad “If you are experiencing pain in your bones
quit taking the medication and see a doctor”. so the next time I took Boniva , I was in terrible pain and found out it was caused by the Boniva . I had several years of therapy before the pain subsided. Now I an in constant pain and have deteration of the bones per an MRI and there is no cure for this. I am told that I have to live off of pain medication every and therapy until I die. This is a shock for me . I am 75 years old and family history is healthy bodies and live lives into the late 90″ s and one cousin lived healthy until he
was over 100 years. So I was looking forward to a long healthy life. I do not take any
medication and so positive I was living a healthy life from yearly check-up’s
DO i HAVE A LAW SUIT ?

    Dear Betty,

    Based on the info you have provided it appears that you may have case, however it is not possible to tell without looking at all the medical records. My office will reach out to you today in order to discuss this.

Reply

Hello
My mother was a healthy woman until they gave Boniva. First it was given by mouth then by Iv that is when all her problems began. After the iv her stomach hurt so bad she could not eat for a month ever since then she has had nothing but a series of health issues. It is to the point the doctors dont know what to do to help her. Money wont solve her issues but it can help pay for her to find better doctors. Hopefully giving her some relief with health issues . Can you help she was full of life and happy and active now she is existing not living.

Reply

i was given boniva in 2005 and developed what seemed overnight loose teeth, gum infections inflammation and sinus infections. i’ve had 8 teeth extracted, bone replacement and years of dental work that continues.

Reply

I took one Boniva pill 416/19. I have been ill since then with abdominal pain, pain in arms, neck and shoulders, one severe headache, flu-like symptoms with general weakness, dizziness, low grade fever, nausea, vomiting once and loss of appetite. This has gone on for 5 days. I reported to my doctor and he said to discontinue Boniva. That’s all. I am living on Tums and ibuprophen. Do I have a case for being debilitated for so long with no end in sight?

Reply

Last year my doctor prescribed me andronate 70mg take once a week and my bones started aching, I told doctor and he discontinued script. April 2019 he then prescribed me a new drug called Boniva 150mg because I did not want to fracture any of my bones. I did not know that andronate and Boniva was basically the same thing. My doctor should have picked up on this. I finally took this ibandronate Boniva 150mg pill on the 24th of June and am still suffering from severe lower back, hip and upper leg pain. I called my doctor and his nurse said I should be over this by now. I already filed a claim to FDA , I will hopefully be able to make it to doctors appointment this week of July 15,2019

Reply

I have been on Boniva for a year and a half. I went to my Doctor in severe ankle pain and she didn’t even consider it could be that 1 a month pill. I didn’t hurt myself it came out of no where. I didn’t know anything about Boniva besides it was for osteoporosis. I have been seeing a podiatrist getting steroid shots every 2 months for a year now I just told him what I have been reading about this boniva and he scheduled me for a ct scan . It feels like I have a knife stabbing in my ankle all the time. I have taken so many ibuprofen pills that don’t do anything so this tells me its not normal. If their is damage in the bone should i file a claim.

Reply

I took Boniva for about 8 years, between 2005 to 2013. In the beginning I experienced a cracking, clicking sensation in my jaw. Later I had some pain in my joints .
I discontinued taking the drug in 2013, after experiencing leg muscle pain also. Now, I have severe joint pain in my hips and knees in addition to severe muscle pain and weakness especially when walking. I’m only 69 years old and my sister and cousin, both of whom never took anything like Boniva, have no such problems as I do.
I am very devastated by having to live with such debilitating pain and the only answers I get from doctors is medication for pain. I get no answers for a cause.
Is there anyone who has had similar experiences??

Leave a Comment

Comment (required)

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Name (required)
Email (required)
Phone (required)

DTLA Law Group

Free Case Review
Award Winning Service